# SDR 96UAL900289

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1830U
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EARLY IN FLIGHT, LEFT SIDE OF AIRPLANE HAD LIGHT SMELL OF HOT INSULATION BY ROWS 14 TO 18.  *S/D*  MAINTENANCE SET CABIN LIGHTS TO FULL BRIGHT WITH NO SMELL NOTED.  PACKS RAN, SMELL COULD NOT BE DUPLICATED.  REPLACED COALESCER BAGS, NO REOCCURANCE.
